Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/208839
Title: Об одном подходе к анализу последовательного критерия отношения правдоподобия для различения простых гипотез
Authors: Харин, Алексей Юрьевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 1. – С. 92-96.
Abstract: The performance analysis problem of the sequential test for simple hypotheses is considered. A new approach for evaluating the test characteristics based on the Markov chain approximation for the sequence of likelihood statistics is proposed. The properties of this approach are investigated and are given in the analytic and in the numeric forms.
URI: http://elib.bsu.by/handle/123456789/208839
ISSN: 0321-0367
Appears in Collections:2002, №1 (январь)

Files in This Item:
File Description SizeFormat 
92-96.pdf2,72 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.